Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Infinite-dimensional quadratic forms admitting composition


Author: Irving Kaplansky
Journal: Proc. Amer. Math. Soc. 4 (1953), 956-960
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1953-0059895-7
MathSciNet review: 0059895
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Quadratic forms permitting composition, Ann. of Math. vol. 43 (1942) pp. 161-177. MR 0006140 (3:261a)
  • [2] -, Absolute valued real algebras, Ann. of Math. vol. 48 (1947) pp. 495-501. MR 0020550 (8:561d)
  • [3] -, Absolute valued algebraic algebras, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 763-768. MR 0030941 (11:76h)
  • [4] -, On simple alternative rings, Canadian Journal of Mathematics vol. 4 (1952) pp. 129-135. MR 0048420 (14:11d)
  • [5] H. Freudenthal, Oktaven, Ausnahmegruppen und Oktavengeometrie, Utrecht, 1951. MR 0044533 (13:433a)
  • [6] N. Jacobson, Structure theory for algebraic algebras of bounded degree, Ann. of Math. vol. 46 (1945) pp. 695-707. MR 0014083 (7:238c)
  • [7] E. Kleinfeld, Simple alternative rings, Ann. of Math. vol. 58 (1953) pp. 544-547. MR 0058581 (15:392b)
  • [8] Y. V. Linnik, Quaternions and Cayley numbers; some applications of the arithmetic of quaternions, Uspehi Matem. Nauk vol. 4 no. 5 (1949) pp. 49-98 (Russian). MR 0031520 (11:163d)
  • [9] F. B. Wright, Absolute valued algebras, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 330-332. MR 0054583 (14:944b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0059895-7
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society